Page 1 of 2 12 LastLast
Results 1 to 10 of 11

Thread: 3wks on Venlafaxine.....so tired!

Hybrid View

Previous Post Previous Post   Next Post Next Post
  1. #1
    Join Date
    Jan 2011
    Posts
    427

    3wks on Venlafaxine.....so tired!

    Hi,
    ive been on Venlafaxine for 3wks and so far it's been fine apart from feeling so tired. It seems to be getting worse the longer I'm on it, by mid afternoon I'm struggling and by 8/9pm I can barely keep my eyes open. Is this normal and does it get better? I realise it's early days so keeping fingers crossed it evens out.

  2. #2
    Join Date
    May 2017
    Posts
    378

    Re: 3wks on Venlafaxine.....so tired!

    Yes it gets better as time goes on.

  3. #3

    Re: 3wks on Venlafaxine.....so tired!

    Quote Originally Posted by kah View Post
    Hi,
    ive been on Venlafaxine for 3wks and so far it's been fine apart from feeling so tired. It seems to be getting worse the longer I'm on it, by mid afternoon I'm struggling and by 8/9pm I can barely keep my eyes open. Is this normal and does it get better? I realise it's early days so keeping fingers crossed it evens out.
    What is your dose and when are you taking it?

  4. #4
    Join Date
    Jan 2011
    Posts
    427

    Re: 3wks on Venlafaxine.....so tired!

    37.5 twice a day

  5. #5

    Re: 3wks on Venlafaxine.....so tired!

    Quote Originally Posted by kah View Post
    37.5 twice a day
    It will get better. Once you're on a larger dose, the extended release really helped with the tiredness.

  6. #6
    Join Date
    Jan 2011
    Posts
    427

    Re: 3wks on Venlafaxine.....so tired!

    Quote Originally Posted by chimpingtongb View Post
    It will get better. Once you're on a larger dose, the extended release really helped with the tiredness.
    I spoke to my GP today and she suggested upping the dosage but I was worried it would make the tiredness worse, should I have upped it do you think?

  7. #7

    Re: 3wks on Venlafaxine.....so tired!

    Quote Originally Posted by kah View Post
    I spoke to my GP today and she suggested upping the dosage but I was worried it would make the tiredness worse, should I have upped it do you think?
    I went with my doctor's direction when tapering off Mirtazapine and onto Venlafaxine. The tiredness went away when I reached my optimum dosage of 225mg

  8. #8
    Join Date
    May 2017
    Posts
    378

    Re: 3wks on Venlafaxine.....so tired!

    I found going from 75mgXL to 150XL reduced tiredness so goto bed at 10pm but do have disturbed sleep. I take my meds am and although sleep is broken im not tired the next day so must be getting deep sleep.

  9. #9
    Join Date
    Sep 2019
    Posts
    665

    Re: 3wks on Venlafaxine.....so tired!

    The gig with venlafaxine is that at low doses it leaves a lot of serotonin in your body. Serotonin had a lot of functions and sleep is one of them. When you raise the dose the noradrenaline kicks in so you should feel less sleepy. That's how I understand it anyway.

  10. #10

    Re: 3wks on Venlafaxine.....so tired!

    Quote Originally Posted by lebonvin View Post
    The gig with venlafaxine is that at low doses it leaves a lot of serotonin in your body. Serotonin had a lot of functions and sleep is one of them. When you raise the dose the noradrenaline kicks in so you should feel less sleepy. That's how I understand it anyway.
    Noradrenaline kicks in at higher doses.

    You could ask for zopiclone whilst you're on the lower dose as this will help you sleep.

Page 1 of 2 12 LastLast

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. venlafaxine to sertraline to venlafaxine again or cymbalta?
    By Breathless in forum Effexor / Venlafaxine
    Replies: 0
    Last Post: 07-05-15, 17:32
  2. back to college thursday after 3wks off..dreading it!
    By Gemlou78 in forum Citalopram / Celexa
    Replies: 31
    Last Post: 20-03-14, 22:32
  3. Fourth day on venlafaxine, tired AND wired!
    By JezKnowsBest in forum Effexor / Venlafaxine
    Replies: 4
    Last Post: 30-11-12, 16:23
  4. anyone felt really tired when coming off venlafaxine?
    By nicros in forum General Anxiety / Generalised anxiety disorder (GAD)
    Replies: 1
    Last Post: 21-06-09, 15:42
  5. 3wks of anxiety!!!
    By lin in forum General Anxiety / Generalised anxiety disorder (GAD)
    Replies: 2
    Last Post: 05-03-09, 21:58

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •